# SDR AALA2020022099008

- Difficulty date: February 17, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 28,500 hours, 15,134 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX629569
- Condition: Faulty
- Location: Hyd System
- Part time: 49,225 hours, 25,831 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: HYD GREEN RSVR LO LVL INFLIGHT EXTEND LANDING GEAR MANUALLY. REMOVED AND REPLACED NO.1 ENG GREEN HYDRO ENGINE DRIVEN PUMP IAW AMM 29-11-51. ALSO CHANGED CASE DRAIN, FILTERS ON GREEN SYSTEM AND CHANGED HCU PIPE ON NO.1 ENGINE.
